Facebook Pixel
EmpowHER Guest

Does taking Postinor 2 twice a month stop one's menstrual flow for that month

By Anonymous May 29, 2017 - 6:18am
Rate This

I took Postinor 2 two times this month and I have not seen my menstruation.

Add a Comment2 Comments

EmpowHER Guest

Hello ma'am.... I had unprotected sex on Sunday n took p2 with it's normal prescription on Monday den had another unprotected sex on tuesday!! Should I still take another p2?? I'll be glad if u reply... Tnk u

May 31, 2017 - 3:43pm

Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us.

You should never take Postinor 2 or any other emergency contraceptive more than one in a one month or one menstrual cycle. You have caused a serious hormonal imbalance.

Please call and speak with either your gynecologist or primary care physician today.


May 29, 2017 - 8:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!